# SDR JJBA20250731123

- Difficulty date: July 10, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N16147
- Make and model: Emb EMB-145XR
- Aircraft serial: 145749
- Aircraft time: 46,360 hours, 31,011 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT SKIN BTW FR 61-62A AND STR 21L-19R FOUND CORRODED.  REPAIR DOUBLER PERFORMED ON REAR FUSELAGE I RH LOWER SKIN AT FR62 AND BTW STR 19R-20R.
